# SDR ASOA010359

- Difficulty date: April 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Bearing
- Part number: 4054T13P01
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING FLIGHT FROM AUS TO ATL, CREW RECEIVED A NR 2 ENGINE 'LOW OIL PRESS' LIGHT.  CREW SHUT DOWN RIGHT ENGNIE FOLLOWING QRH AND DECLARED AN EMERGENCY.  AIRCRAFT DIVERTED TO JAN AND LANDED SAFELY.  MAINTENANCE PERFORMED MAGNETIC CHIP DETECTOR INSPECTION AS PER CRJ AMM 72-00-00 AND DETERMINED THE NR 2 ENGINE TO BE OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  TEARDOWN REPORT FROM LUFTHANSA STATE THE ENGINE FAILURE WAS DUE TO A PTO DUPLEX BEARING FAILURE.  THE BEARING CAGE WAS DAMAGED AND SOME BEARING BALLS WERE MISSING.  (M)
